Bruiseing from injections
Hi I have to give myself injections of abatacept weekly but as soon as I do I end up with a bad bruise any ideas what I can do please
Hi I have started this injection couple of weeks ago first one ok even easier than humira. Second one got a small batch like yours and a bit of bleeding. I put it done to me not doing it properly. I will know for sure next week, sorry if that is not much help.
Hi thanks for replying I have been on this for about six months and it seems to be all the time not as bad but some type of bruising but I ha e been doing injections for years only seems to be abtacept that it does it with.
It depends on the dispersal method of the injection. If they are pre filled with the button instead of the plunger then the injection uses compressed air to get it into you. Normally used under the skin on your stomach. The hospital told me they will always leave a bruise. It's not the person its the compressed air that does it. Hope this helps
Hi thanks for replying I have the pre filled syringes with plunger .
I will try to get a picture for you to see if we are talking about the same thing
Ok thank you
anyone had these and were they any good. I know from experience (5 injections in hip by GP that human guidance...
new to this as I have just joined, it would be appreciated if anyone could give me any info from experience...
question is, how have others found steriod injections in there feet? Is it painful to have? And is there...
Start a Community